# SDR UALA2011060802815

- Difficulty date: June 7, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 60,585 hours, 22,266 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Condition: Failed
- Location: L1 Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L-1 DOOR EXTERNAL HANDLE WILL NOT STOW.  REMOVED AND REPLACED MAIN CABIN L-1 DOOR EXTERIOR HANDLE CENTER SHAFT, YOKE ASSY, INNER SHAFT AND CLUTCH COLLAR PER CMM.  L-1 DOOR EXT HANDLE OPS CKS GOOD PER CMM ON NON ROUTINE 39921.
